# SDR IPXA1M68794

- Difficulty date: August 9, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 44,753 hours, 11,566 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB292013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LEFT WING L/E COMPTARTMENT AT STA XOS 1026 RIB SUPPORT CRACKED AT AFT END.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT RIB SUPPORT IAW DWG ARB2920, SRM 51-31-01, AND SRM 51-33-01.
